# SDR AALA20011946

- Difficulty date: October 23, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350B53005313
- Condition: Faulty
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 587 - EN ROUTE JFK-SDQ, SHORTLY AFTER TAKEOFF CREW REPORTED FIRST CLASS LAVATORY SMOKE DETECTOR CAME ON.  RETURNED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 FLIGHT WARNING COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
